MathSciNet Relay Station
MathSciNet bibliographic data
MR333439 (48 #11764) 35J55
Kramer, Richard J. The Cauchy problem for Douglis-Nirenberg elliptic systems of partial differential equations. Trans. Amer. Math. Soc. 182 (1973), 211–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement